# SDR ASOA2015100213859

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 33,393 hours, 24,698 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Fouled
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN SERVICE DOOR, DOORS AND OVERWING EMERGENCY EXITS.  FOUND HARDWARE FROM ACCESS PANEL FALLEN OUT INTO INNER HANDLE MECHANISIM.  REMOVED FOULED HARDWARE & REPLACED SCREW INTO PANEL. CW OPS CHECK OF SERVICE DOOR IAW AMM 52-41-00. OPS CHECK GOOD DEFER CLEAR.
